MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ACCESSORIES; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. ACCESSORIES; WIRE, GUIDE, CATHETER
Model Number 1003330
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.The additional devices referenced in b5 are filed under separate medwatch report numbers.
 
Event or Problem Description
It was reported that during use of three copilot devices, the rotator was loose and could not connect to another device.The copilot devices were replaced with hemostatic valves of different brands, and the procedure was completed successfully.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported loose or intermittent connection was unable to be confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.As the reported loose or intermittent connection was unable to be confirmed during the return analysis, it is possible that the devices were not properly aligned and/or not fully connected/tightened while attempting to connect, and/or the port of the device being connected was compromised, resulting in the reported loose/intermittent connection; however, this cannot be confirmed.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
ACCESSORIES
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23072465
Report Number2024168-2025-09902
Device Sequence Number4645158
Product Code DQX
UDI-Device Identifier08717648013980
UDI-Public(01)08717648013980(17)270430(10)60642854
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K950752
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1003330
Device Catalogue Number1003330
Device Lot Number60642854
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale
Patient EthnicityHispanic
Patient RaceWhite